# SDR ASOA2014061910706

- Difficulty date: June 1, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT HAS A PULLED GROUND WIRE.  REMOVED WIRES FROM THE LIGHT ASSY AND INSTALLED A NEW PIN ON WIRE.  INSTALLED WIRES BACK INTO NEW LIGHT ASSY IAW ESPM 20-16-00 & WDM 33-50-01.  PERFORMED OPS TEST OF THE EMERGENCY EXIT LIGHTS IAW AMM 33-51-00-710-802 RT AFT OVERWING LIGHT CHECKED GOOD.
